RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2201–2211 (Mi de4419)  

This article is cited in 4 scientific papers (total in 4 papers)

Integral equations and difference equations

Criterion for the nonoscillation of solutions of a difference equation

A. A. Aizikovich

Izhevsk Mechanical Institute

Full text: PDF file (1099 kB)

Bibliographic databases:
UDC: 517.949.2
Received: 14.04.1978

Citation: A. A. Aizikovich, “Criterion for the nonoscillation of solutions of a difference equation”, Differ. Uravn., 17:12 (1981), 2201–2211

Citation in format AMSBIB
\Bibitem{Aiz81}
\by A.~A.~Aizikovich
\paper Criterion for the nonoscillation of solutions of a difference equation
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2201--2211
\mathnet{http://mi.mathnet.ru/de4419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642883}


Linking options:
  • http://mi.mathnet.ru/eng/de4419
  • http://mi.mathnet.ru/eng/de/v17/i12/p2201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. A. Aizikovich, “O neostsillyatsii reshenii raznostnoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 7–8  mathnet  elib
    3. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    4. V. V. Malygina, “On positiveness of the fundamental solution to a difference equation”, Russian Math. (Iz. VUZ), 58:3 (2014), 14–25  mathnet  crossref
  • Number of views:
    This page:56
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020